Depas Epistaxis Side Effect Reports
The following Depas Epistaxis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Epistaxis, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
This Epistaxis side effect was reported by a physician from JAPAN. A 20-year-old patient (weight:NA) experienced the following symptoms/conditions: insomnia. The patient was prescribed Depas (dosage: 0.5 Mg, Unk), which was started on Sep 30, 2005. Concurrently used drugs:
This Epistaxis Depas side effect was reported by a physician from JAPAN on May 02, 2007. A male , 20 years of age, was diagnosed with
This is a Depas side effect report of a 21-year-old patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: insomnia, who was treated with Depas (dosage:0.5 Mg, Unk, start time: Sep 30, 2005), combined with:
Depas Epistaxis Causes and Reviews
Your nose is important to your health. It filters the air you breathe, removing dust, germs, and irritants. It warms and moistens the air to keep your lungs and tubes that lead to them from drying out. Your nose also contains the nerve cells that help your sense of smell. When there is a problem with your nose, your whole body can suffer. For example, the stuffy nose of the common cold can make it hard for you to breathe, sleep, or get comfortable.
Many problems besides the common cold can affect the nose. They include
- Deviated septum - a shifting of the wall that divides the nasal cavity into halves
- Nasal polyps - soft growths that develop on the lining of your nose or sinuses
- Rhinitis - inflammation of the nose and sinuses sometimes caused by allergies. The main symptom is a runny nose.
- Nasal fractures, also known as a broken nose
Depas Epistaxis Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)